Skip to Main content Skip to Navigation
Journal articles

Recursive Marginal Quantization of the Euler Scheme of a Diffusion Process

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01261313
Contributor : Serena Benassù <>
Submitted on : Monday, January 25, 2016 - 10:48:15 AM
Last modification on : Friday, March 27, 2020 - 3:51:55 AM

Identifiers

  • HAL Id : hal-01261313, version 1

Citation

G. Pagès, A. Sagna. Recursive Marginal Quantization of the Euler Scheme of a Diffusion Process. Applied Mathematical Finance, Taylor & Francis (Routledge): SSH Titles, 2015, 22 (5), pp.463-498. ⟨hal-01261313⟩

Share

Metrics

Record views

277